# SDR SIMA20130109038

- Difficulty date: January 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,506 hours, 29,895 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Frame
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE  FRAME FLANGE CORRODED OUT OF LIMITS.  R & R LT ENGINE IAW WC 71-000-00.
